MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 38184414
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte autoguard needle pierced the catheter.The following information was provided by the initial reporter, translated from portuguese to english: notification was opened with the notivisa due to a possible deviation from the quality, when trying to puncture avp with the abocath n 22 of the bd insyte autoguard brand, i felt resistance in the conduction of the abocat and without venous return.I remove the catheter and realize that the mandrel has perforated the silicone, generating another puncture in the child and risk of injury to the vessel.24 oct 2024 several complaints were reported with the same justification.However, only 2 units were notified.There was no harm to the patient/health professionals.And we don't have samples available for collection.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
 
Additional Manufacturer Narrative
A device history record review was completed for provided material number (b)(4) and lot number 3363156.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As neither physical samples nor picture samples were available for return, a thorough sample analysis could not be completed.If the affected samples become available for this incident or any potential future incidents, we would greatly appreciate the opportunity to review them.Based on the investigation results, an exact cause could not be determined for the reported event.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Additional information received: b, event date updated e.Initial reporter occupation updated.
 
Event or Problem Description
Received on 07nov2024.Could you please provide event date for 2 units? the events were reported on 08/28/2024.

Brand Name
BD INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20594283
Report Number9610048-2024-00168
Device Sequence Number18342061
Product Code FOZ
UDI-Device Identifier00382903818440
UDI-Public(01)00382903818440(11)240206(17)261231(10)3363156
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number38184414
Device Lot Number3363156
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by ManufacturerNot provided
02/18/2025
Initial Report FDA Received Date11/02/2024
Supplement Report FDA Received Date11/13/2024
02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown